# SDR HALA2011073100344

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 35,955 hours, 6,781 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Relay
- Part number: K104K106
- Condition: Failed
- Location: Master Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS- "STBY INVERTER" DISPLAYED ON EICAS.  REPLACED MAIN BATTERY RELAY (K104) AND MAIN BATTERY TRANSFER RELAY (K106) IAW AMM 24-33-02, OPS CHECK OK.
